MathSciNet Relay Station
MathSciNet bibliographic data
MR938030 (89d:14037) 14H10 (14H45 14H50)
Dolcetti, A.; Pareschi, G. On linearly normal space curves. Math. Z. 198 (1988), no. 1, 73–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement